Theoretical and Mathematical Physics

, Volume 198, Issue 2, pp 284–295 | Cite as

Equivariant Vector Bundles Over Quantum Projective Spaces

  • A. I. MudrovEmail author


We construct equivariant vector bundles over quantum projective spaces using parabolic Verma modules over the quantum general linear group. Using an alternative realization of the quantized coordinate ring of the projective space as a subalgebra in the algebra of functions on the quantum group, we reformulate quantum vector bundles in terms of quantum symmetric pairs. We thus prove the complete reducibility of modules over the corresponding coideal stabilizer subalgebras, via the quantum Frobenius reciprocity.


quantum group quantum projective space vector bundle symmetric pair 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    F. Bayen, M. Flato, C. Fronsdal, A. Lichnerowicz, and D. Sternheimer, “Deformation theory and quantization: I. Deformations of symplectic structures,” Ann. Phys., 111, 61–110 (1978).ADSMathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    J. Donin and A. Mudrov, “Dynamical Yang–Baxter equation and quantum vector bundles,” Commun. Math. Phys., 254, 719–760 (2005).ADSMathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    A. Mudrov, “Quantum conjugacy classes of simple matrix groups,” Commun. Math. Phys., 272, 635–660 (2007).ADSMathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    T. Ashton and A. Mudrov, “Representations of quantum conjugacy classes of orthosymplectic groups,” J. Math. Sci., 213, 637–650 (2016).CrossRefzbMATHGoogle Scholar
  5. 5.
    A. Mudrov, “Contravariant form on tensor product of highest weight modules,” arXiv:1709.08394v6 [math.QA] (2017).Google Scholar
  6. 6.
    M. Semenov–Tian–Shansky, “Poisson–Lie groups, quantum duality principle, and the quantum double,” in: Mathematical Aspects of Conformal and Topological Field Theories and Quantum Groups (Contemp. Math., Vol. 175, P. J. Sally Jr., M. Flato, J. Lepowsky, N. Reshetikhin, and G. J. Zuckerman, eds.), Amer. Math. Soc., Providence, R. I. (1994), pp. 219–248.Google Scholar
  7. 7.
    J.–P. Serre, “Faisceaux algébriques cohérents,” Ann. Math., 61, 197–278 (1955).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    R. Swan, “Vector bundles and projective modules,” Trans. Amer. Math. Soc., 105, 264–277 (1962).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    G. Letzter, “Symmetric pairs for quantized enveloping algebras,” J. Algebra, 220, 729–767 (1999).MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    S. Kolb, “Quantum symmetric Kac–Moody pairs,” Adv. Math., 267, 395–469 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    J. Donin and A. Mudrov, “Method of quantum characters in equivariant quantization,” Commun. Math. Phys., 234, 533–555 (2003); arXiv:math/0204298v3 (2002).ADSMathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    V. G. Drinfeld, “Quantum groups,” J. Soviet Math., 41, 898–915 (1988).MathSciNetCrossRefGoogle Scholar
  13. 13.
    V. Chari and A. Pressley, A Guide to Quantum Groups, Cambridge Univ. Press, Cambridge (1994).zbMATHGoogle Scholar
  14. 14.
    P. Etingof and A. Varchenko, “Dynamical Weyl groups and applications,” Adv. Math., 167, 74–127 (2002).MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    A. I. Molev, “Gelfand–Tsetlin bases for classical Lie algebras,” in: Handbook of Algebra (M. Hazewinkel, eds.), Vol. 4, Elsevier, Amsterdam (2006), pp. 109–170.Google Scholar
  16. 16.
    S. Khoroshkin and O. Ogievetsky, “Mickelsson algebras and Zhelobenko operators,” J. Algebra, 319, 2113–2165 (2008).MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    E. Karolinsky, A. Stolin, and V. Tarasov, “Equivariant quantization of Poisson homogeneous spaces and Kostant’s problem,” J. Algebra, 409, 362–381 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    N. Yu. Reshetikhin, L. A. Takhtadzhyan, and L. D. Faddeev, “Quantization of Lie groups and Lie algebras,” Leningrad Math. J., 1, 193–225 (1990).MathSciNetzbMATHGoogle Scholar
  19. 19.
    A. Mudrov, “Characters of the Uq(sl(n))–reflection equation algebra,” Lett. Math. Phys., 60, 283–291 (2002).MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    P. P. Kulish and E. K. Sklyanin, “Algebraic structure related to the reflection equation,” J. Phys. A, 25, 5963–5975 (1992); arXiv:hep–th/9209054v1 (1992).ADSMathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of LeicesterLeicesterUK

Personalised recommendations